# SDR N6WA20131224001

- Difficulty date: December 24, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 26,154 hours, 19,098 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Wheel
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SUPPORT WHEEL DID NOT DEPLOY.  FOUND DOOR WHEEL NOT TO BE LUBRICATED, LUBED DOOR WHEEL AS REQUIRED.  PERFORMED OPERATIONS CHECK OF MAIN DOOR IAW CRJ700 AMM 52-11-00, OPERATIONS CHECKED GOOD AT THIS TIME.
